| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that (b)(6) 2025, the patient had a catheter implanted at hospital.The patient was subsequently discharged.On (b)(6) 2026, while receiving intravenous therapy in the department, fluid leaked from the puncture site during the priming of the catheter.Concerned about the risk of fluid leakage, the catheter was removed.Upon examination, a fracture in the catheter was discovered.No further information provided.